RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS taxon details

Lyonsiidae P. Fischer, 1887

10527  (urn:lsid:marinespecies.org:taxname:10527)

accepted
Family
marine
Not documented
MolluscaBase (2018). Lyonsiidae P. Fischer, 1887. Accessed through: De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2018) Register of Antarctic Marine Species at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=10527 on 2019-08-25
De Broyer, C.; Clarke, A.; Koubbi, P.; Pakhomov, E.; Scott, F.; Vanden Berghe, E. and Danis, B. (Eds.) (2019). Register of Antarctic Marine Species. Lyonsiidae P. Fischer, 1887. Accessed at: http://marinespecies.org/rams/aphia.php?p=taxdetails&id=10527 on 2019-08-25
Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2009-02-04 10:16:53Z
changed
2010-07-10 09:41:30Z
changed
2010-09-15 04:51:39Z
changed

basis of record Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, <i>in</i>: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. <i>Malacologia</i> 52(2): 1-184. [details]   

redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 




Website and databases developed and hosted by VLIZ · Page generated 2019-08-25 GMT · contact: Anton Van de Putte